Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I develpoed dry cough starting from abdomen and mouth goes dry immediately

I am taking amlong and tozaar 25 for BP.I develpoed dry cough starting from abdomen and mouth goes dry immediately.I was prescribed with Rablet for one month.I was alright for the last 30 days.But immediately on stopping rablet ,i am getting the cough again.Do I have to continue rablet or I should have some alternative for Ttozaar?Thank u
Asked On : Sat, 7 Aug 2010
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello tamilnat;
welcome to HealthcareMagic
You are on Amlong and Tozaar which are antihypertensive medicines.Tozaar belongs to ACE inhibitor group of antihypertensive drugs.Drugs in this group are particularly known to cause dry cough in a small percentage of people using it.Although the cough is benign that is harmless but if it is irritating you more then you need to find some alternative for it for which you need to consult your doctor.As far as taking rablet is concerned you can take it for 1 or 2 months and then you need to stop it because it is not good to used for a prolonged period.Consult your doctor and he will do the needful for you.
Answered: Fri, 2 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor